# SDR ARWA20020910

- Difficulty date: August 19, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 67,796 hours, 19,055 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 5753054508N
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WING L/E INTERIOR STA XW 239.743 INBOARD PYLON FRONT SPAR SUPPORT FITTING (FOOT STOOL) WITH CRACK.  REMOVED AND REPLACED FOOT STOOL FITTING IAW BOEING MESSAGE INSTRUCTIONS ARW-MIA-02-00020H DATED 08/21/02, S/B  DC8-57-84, DC8-A57-84 AND DC8-A57-99.
